MathSciNet Relay Station
MathSciNet bibliographic data
MR1472888 (98f:58203) 58H05 (17B66 53C15)
Liu, Zhang-Ju; Weinstein, Alan; Xu, Ping Manin triples for Lie bialgebroids. J. Differential Geom. 45 (1997), no. 3, 547–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement